# SDR SIMA200919505

- Difficulty date: July 10, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 26,740 hours, 22,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Part time: 26,740 hours, 22,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV THE SERVICE DOOR FRAME WAS FOUND TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED THE CORRODED FRAME.  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED NEW FRAME P/N 145-22191-015 IAW SRM 51-20-01, 51-20-03, 51-40-02, 51-40-04, 51-40-06 AND EO EM-53MR-1325.  AIRCRAFT RETURNED TO SERVICE.
